# SDR ASAA12511622

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,547 hours, 5,249 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA126054
- Condition: Failed
- Location: A/C Bay
- Part time: 17,547 hours, 5,249 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE. QRH PROCEDURE ACCOMPLISHED LIGHT REMAINS ON WITH START LEVER IN IDLE POSITION. SYS REPORTED IS NR 1 SIDE AND THERE WERE NO OTHER PROBLEMS NR1 ENGINE RAN FINE IAW PILOT PASS DOWN.)  ACFT GROUNDED.  WHEN ACCOMPLISHING FIM 28-22-00-810-809, THE SYSTEM WORKED FINE. THE FIM STATES TO CHANGE THE SPAR VALVE ACTUATOR IN THIS TYPE OF SITUATION. REPLACED SPAR VALVE ACTUATOR IAW AMM 28-22-11-000-804 AND AMM 28-22-11-400-804 GROUND FUNCTIONAL CHECK GOOD IAW AMM 28-22-00-710-801.
